It is currently Fri Nov 27, 2015 2:51 pm

News News of Avonex

Site map of Avonex » Forum : Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

Avonex, weight gain, side effecs, etc.

I have gained 10 pounds in the last year--been on Avonex 14 months. I was told the weight gain was due to Lexapro, which I was prescribed for anxiety. I got tired of taking the Lexapro, and AMA, I quit. I started weaning slowly, got tired of that, and just stopped. Haven't noticed any difference in the way I feel, so I figure it wasn't that effective anyway. However, the weight hasn't gone away. I ...
Read more : Avonex, weight gain, side effecs, etc. | Views : 2744 | Replies : 1

Liberation Treatment

Hi, is there anyone out there who has had the Liberation Treatment and was taking Avonex. If so, did you stop the Avonex or are you still taking it? Thank you.
Read more : Liberation Treatment | Views : 1666 | Replies : 3

can't take it anymore

The raging depression always comes a few days after the injection. I can't stop crying. I feel like I am burning up with fever, but my temp is normal. My skin hurts. My eyes feel like they are going to pop out of my head. I hate myself. I think about ways I can end it all and it scares me even more. Then the depression will subside and I have to inject again! @#(@*#! ...
Read more : can't take it anymore | Views : 2317 | Replies : 3

Important to always inject on same day?

My schedule is often quite demanding--as I know many of yours are. I work Mon-Fri and quite often have events related to work on Saturdays. I have given up my Sunday evening of fellowship with friends because I inject on Sunday afternoon. I generally feel pretty rough through the night, then the hung-over feeling hangs on until Monday afternoon. I would love to be able to spend time with friends again. I am considering adding ...
Read more : Important to always inject on same day? | Views : 1535 | Replies : 3

Anxiety on day of Injection

I am experiencing anxiety within a couple of hours of injecting. I can function, but I am miserable for several hours with the anxiety, fever, chills, and pain. I have been on Avonex 1 year--since diagnosis in Aug. 2009. The side effects are still quite severe for the first 24-36 hours after injection. The post injection anxiety just started in the last 2 months. I started Lexapro in Dec. 2009 due to depression. Before MS, ...
Read more : Anxiety on day of Injection | Views : 1882 | Replies : 7

starting avonex

hey all,
i am a 30 year old male, diagnosed with ms back in 2005. started on rebif and all was fine.
serono (maker of rebif) changed the formulation a few years back and i immediately started having site reactions.
1 site got infected that eventually got so bad that i had to have it drained and stuffed from the inside out to heal adequately.
the last 2 weeks i have had another 2 reactions. ...
Read more : starting avonex | Views : 2035 | Replies : 7

Copaxone had lower relapse rate than Avonex - 2 year study


Glatiramer acetate and interferon beta-1a for intramuscular administration: a study of outcomes among multiple sclerosis intent-to-treat and persistent-use cohorts.

Objective: To study outcomes of multiple sclerosis (MS) patients treated with either glatiramer acetate (Copaxone * ) or interferon beta-1a for once-weekly, intramuscular administration (Avonex dagger )....Read More - ... ageid/1767
Read more : Copaxone had lower relapse rate than Avonex - 2 year study | Views : 1675 | Replies : 0

Is Avonex an immunosupressant?

What wondering if anyone knew whether or not Avonex is an immunosupressant. I just had a colonoscopy done and after the surgery my doctor told me to what for fever because I was on an immunosupressant. I told him I didn't think Avonex was an immunosupressant but I'm not sure. Does anyone know?
Read more : Is Avonex an immunosupressant? | Views : 2398 | Replies : 2

Sharps Container Disposal

Congratulations to my husband on six months of Avonex. Honey, you win a nifty red sharps container full of old syringes. And apparently it's yours to keep...

I have called the doctor, the pharmacy, the health department...

The doctor won't take it because they pay a service to remove theirs.

The pharmacy won't take it back, but happily sent a fresh one (yay, now we'll have a set by Christmas!)

The health department, no joke, ...
Read more : Sharps Container Disposal | Views : 2675 | Replies : 4

how to quit taking?

just wondering if it is advisable to quit cold turkey or is it better to slowly wean yourself off.....take every 2 weeks for a while then 3, etc. or does it matter, does anyone know?
Read more : how to quit taking? | Views : 1618 | Replies : 3


Login  •  Register


Total posts 228601 • Total topics 24186 • Total members 15479

Contact us | Terms of Service